Discount Vitamins & Herbs

   
- Products by Category
- Alphabetic Product Listing

Home Go Shopping Specials Product Info Health News FAQs About Us Links Site Map

Hyaluronic Acid Center, Neptune Krill Oil & Rejuvenation Science for Doctors

Monday, October 29, 2007

Coenzyme Q10 Reduces Statin-Induced Muscle Pain

Muscle-related side effects occur in as many as 15% of patients taking a statin drug. Various myopathic symptoms have also been reported to occur in people with CoQ10 deficiency.

Statin drugs inhibit the synthesis of Co-Q10, and therefore have the potential to cause CoQ10 deficiency. The results of the present study suggest that drug-induced CoQ10 deficiency is the main cause of muscle symptoms in some patients taking statin drugs. However, the fact that CoQ10 supplementation was effective in only a minority of patients indicates that CoQ10 deficiency is not the only cause of statin-induced myopathy.

Read details of this coenzyme Q10 statin-induced muscle pain study.

0 Comments:

Post a Comment

<< Home